Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Homomorphisms on Banach spaces


Author: M. E. Munroe
Journal: Bull. Amer. Math. Soc. 54 (1948), 776-781
DOI: https://doi.org/10.1090/S0002-9904-1948-09079-6
MathSciNet review: 0026245
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Alaoglu, Weak topologies of normal linear spaces, Ann. of Math. vol. 41 (1940) pp. 252-267. MR 1455
  • 2. S. Banach, Théorie des opérations linéaires, Warsaw, 1932.
  • 3. W. F. Eberlein, Weak compactness in Banach spaces I, Proc. Nat. Acad. Sci. U. S. A. vol. 33 (1947) pp. 51-53. MR 21239
  • 4. M. Krein, and V. Šmulian, On regularly convex sets in the space conjugate to a Banach space, Ann. of Math. vol. 41 (1940) pp. 556-583. MR 2009
  • 5. L. Pontrjagin, Topological groups, Princeton, 1939.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-09079-6

American Mathematical Society